Some Medications Seem To Be Limiting My Sexual Performance. Can I Stop Taking Them For A Few Days?

Question: I have noticed that some medications are limiting my sexual performance. Can I stop taking them for a few days?

Answer: Certainly overaggressive control of blood pressure with a number of medications can reduce sexual performance in a very minority group of patients. However, I must warn you that you should not stop any medications unless you discuss this with your physician.

For example, stopping a beta blocker can be extremely harmful. It can cause angina. It can cause a heart attack. It can cause a rhythm disturbance. And stopping blood pressure medications can cause you to go into what we call a blood pressure hypertensive crisis that can be extremely harmful to your health.

Next: I Have A Colleague Who Is Taking Sildenafil (Viagra)? Is This Safe For Patients With Angina?

null

Previous: Are There Cardiac Medications That Are Going To Decrease My Sexual Performance? What About Beta-Blockers?
-- This embed didnt make it to copy for story id = 4224787. -- This embed didnt make it to copy for story id = 4224787. -- This embed didnt make it to copy for story id = 4224787.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...